# SDR SWAA2021040655696

- Difficulty date: March 15, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION OUT OF LIMITS FROM 727F + 15.5 INCHES TO 767. / REMOVED AND REPLACED SECTION TRANSITION ANGLE R/H FROM STA 727E + 10 TO 767 PER SRM. 51-10-02 INSTALLED SPLICES TRANSITION ANGLE PER SRM. 53-00-53-2R-5; PUSH TEST NUT PLATES PER SRM 51-40-10
